# SDR ASAA2020020393028

- Difficulty date: January 29, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,939 hours, 8,005 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141532
- Condition: Inoperative
- Location: Ram Air Exhaust
- Part time: 21,489 hours, 6,870 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT @FL340 RIGHT PACK LIGHT ILLUMINATED. ACCOMPLISHED PACK LIGHT QRH AND RIGHT PACK LIGHT EXTINGUISHED WITH HIGHER TEMP SELECTED & TRIP RESET (THE RIGHT PACK LIGHT DIDN'T EXTINGUISH WHEN MASTER CAUTION SYSTEM WAS PRESSED TO RESET INITIALLY). GROUNDED - YES. ACCOMPLISHED BITE CHECK OF #2 TEMP CONTROLLER AND HAD SRADA EXIT FAULT LIGHT ILLUMINATED PER B737-900 AMM 21-61-00. REMOVED AND REPLACED RH RAM AIR EXHAUST ACTUATOR. INSTALLATION TEST OK. REF AMM 21-51-27. ACCOMPLISHED BOTH PACK/ZONE TEMP CONTROLLER BITE WITH NO FAULTS REF AMM 21-61-00. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
